1
Segawa S. Martin boundaries of Denjoy domains[J]. Proceedings of the American Mathematical Society, 1988, 103(1): 177-183.
2
Venancio Alvarez · Ana Portilla · Jose M Rodriguez · Eva Touris. Gromov hyperbolicity of Denjoy Domains. 2006.
3
Bishop C J. Approximating continuous functions by holomorphic and harmonic functions[J]. Transactions of the American Mathematical Society, 1989, 311(2): 781-811.
4
Cranston M, Salisbury T S. Martin boundaries of sectorial domains[J]. Arkiv för Matematik, 1993, 31(1): 27-49.
5
Lin K. The ^{}-corona theorem for the polydisc[J]. Transactions of the American Mathematical Society, 1994, 341(1): 371-375.
6
Barrett D E, Diller J. A new construction of Riemann surfaces with corona[J]. Journal of Geometric Analysis, 1998, 8(3): 341-347.
7
Andrievskii V V. Positive Harmonic Functions on Denjoy Domains in the Complex Plane[J]. Journal D Analyse Mathematique, 2006, 104(1): 83-124.
8
Peter Hasto · Ana Portilla · Jose M Rodriguez · Eva Touris. Comparative Gromov hyperbolicity results for the hyperbolic and quasihyperbolic metrics. 2009.
9
Portilla A, Rodriguez J M, Touris E, et al. A real variable characterization of Gromov hyperbolicity of flute surfaces[J]. Osaka Journal of Mathematics, 2008, 48(1): 179-207.
10
Macmanus P. Quasiconformal mappings and Ahlfors-David curves[J]. Transactions of the American Mathematical Society, 1994, 343(2): 853-881.